International Journal of Scientific and Research Publications

IJSRP, Volume 3, Issue 8, August 2013 Edition [ISSN 2250-3153]

      Mohammad Farooque Khan
Abstract: In this paper, I have introduced a new patent rule for computing ARC LENGTH of an ELLIPTICAL CURVE. It is based on Geometrical Theorems. The method is fast and simplest of all other methods meant for Elliptical Arc Length. The earlier methods existing for computing Elliptical Arc Length like Riemann sum (by integration), Numerical Integration, Bernoullis method, Eulers method, and other methods in this sequence till now, recently by Arvind Narayan(September-2012) provide approximate value and have more variables and involve more steps to compute.. The peculiarity of this method is that no smoothness (differentiability) of the curve is required, just the extremities of arc is enough to determine the exact arc length of the elliptical curve. The present method not only provides a formula, but also, it will serve as the precious tool for the subjects relevant to the Elliptical Arc Length.

Reference this Research Paper (copy & paste below code):

Mohammad Farooque Khan (2018); ARC LENGTH of an ELLIPTICAL CURVE; Int J Sci Res Publ 3(8) (ISSN: 2250-3153). http://www.ijsrp.org/research-paper-0813.php?rp=P201648
©️ Copyright 2011-2023 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.